Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear systems of difference equations with a regular singularity


Author: W. A. Harris
Journal: Proc. Amer. Math. Soc. 19 (1968), 1228-1236
MSC: Primary 39.20
MathSciNet review: 0236543
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [2] W. A. Harris, Jr., Linear systems of difference equations, Contributions to Differential Equations 1 (1963), 489-518. MR 0147801 (26:5314)
  • [3] -, Equivalent classes of difference equations, Contributions to Differential Equations 2 (1963), 253-264. MR 0150490 (27:487)
  • [4] W. A. Harris, Jr. and H. L. Turrittin, Reciprocals of inverse factorial series, Funkcial. Ekvac. 6 (1964), 37-46. MR 0168962 (29:6217)
  • [5] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [6] D. A. Lutz, On systems of linear differential equations having regular singular solutions, J. Differential Equations 3 (1967), 311-322. MR 0243147 (39:4471)
  • [7] W. Wasow, Simplification of turning point problems for systems of linear differential equations, Trans. Amer. Math. Soc. 106 (1963), 100-114. MR 0142836 (26:404)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.20

Retrieve articles in all journals with MSC: 39.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0236543-5
Article copyright: © Copyright 1968 American Mathematical Society